# SDR DHL200080755C

- Difficulty date: October 26, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cargo Doorsill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; AFT CARGO COMPT AFT DOOR STEEL PROTECTOR CRACKED 1 TO 1.5 INCHES BETWEEN STA 1400 AND STA 1440.  WELDED STEEL PROTECTOR IAW DPS 10-225.  REF: N/R 1142.
